# SDR AWXA200700047

- Difficulty date: December 6, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C365451
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-21 CHECK - NR 5916816,  LT WING MAIN LANDING GEAR SUPPORT BEAM OB FITTING CRACKED, WBL 147.  REPLACED LT WING MAIN LANDING GEAR SUPPORT BEAM OB FITTING, WBL 147 IAW AWA ER 03-5726-06347-SS2.
